Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 12, 2022, 2:21 AM EST for Suwannee County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2022, 2:21 AM EST (07:21 UTC)
- Expired
- Mar 12, 2022, 2:45 AM EST
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Suwannee County, FL
The radar
The Moody AFB radar (KVAX), 84 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 11:06 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
155
WFUS52 KJAX 120721
TORJAX
FLC121-120745-
/O.NEW.KJAX.TO.W.0001.220312T0721Z-220312T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
221 AM EST Sat Mar 12 2022
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Central Suwannee County in northern Florida...
* Until 245 AM EST.
* At 220 AM EST, a severe thunderstorm capable of producing a tornado
was located near Luraville, or near Mayo, moving northeast at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Mcalpin around 230 AM EST.
Wellborn around 245 AM EST.
Other locations impacted by this tornadic thunderstorm include
Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Jacksonville.
&&
LAT...LON 3036 8289 3033 8280 3014 8280 3001 8300
3003 8301 3007 8307 3008 8307 3009 8311
3011 8312 3010 8314 3011 8316 3010 8317
3010 8319 3011 8318
TIME...MOT...LOC 0720Z 226DEG 38KT 3008 8308
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SHASHY2 follow-up statements
779
WWUS52 KJAX 120729
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
229 AM EST Sat Mar 12 2022
FLC121-120745-
/O.CON.KJAX.TO.W.0001.000000T0000Z-220312T0745Z/
Suwannee FL-
229 AM EST Sat Mar 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EST FOR
NORTHEASTERN SUWANNEE COUNTY...
At 228 AM EST, a severe thunderstorm capable of producing a tornado
was located over Mcalpin, or 11 miles south of Live Oak, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wellborn around 245 AM EST.
Other locations impacted by this tornadic thunderstorm include
Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3034 8288 3033 8280 3014 8280 3007 8300
3008 8303 3011 8305
TIME...MOT...LOC 0728Z 230DEG 39KT 3013 8298
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
WOLF220
WWUS52 KJAX 120739
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
239 AM EST Sat Mar 12 2022
FLC121-120745-
/O.CON.KJAX.TO.W.0001.000000T0000Z-220312T0745Z/
Suwannee FL-
239 AM EST Sat Mar 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EST FOR EAST
CENTRAL SUWANNEE COUNTY...
At 239 AM EST, a severe thunderstorm capable of producing a tornado
was located near Wellborn, or 8 miles southeast of Live Oak, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Suwannee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3029 8287 3033 8280 3014 8280 3014 8292
3018 8296
TIME...MOT...LOC 0739Z 226DEG 38KT 3022 8288
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
WOLFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 12, 12:31 AM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Mar 12, 12:31 AM EST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1231 AM EST Sat Mar 12 2022
.AVIATION...
[Through 06Z Sunday]
Showers are gradually shifting northward and will be ending at SGJ
and GNV within the hour. A few embedded thunderstorms are possible
within the showers between 06Z-12Z, but chances are too low to
include TS for now. A cold front will bring thunderstorms
southeast across all TAF sites between 11Z-15Z with visibilities
as low as 2SM at times and lower ceilings. Strong wind shear is
expected ahead of and along the front, starting around 08Z. After
the front passes, VFR conditions are expected and winds will shift
to become northwesterly and remain elevated and gusty through the
day. Winds will begin to decrease around 00Z and continuously
decrease through the end of the TAF period.
&&
.PREV DISCUSSION [733 PM EST]...
.Near Term.../through Saturday/...
Band of showers and thunderstorms will slowly lift north across area
this afternoon and evening as the warm front moves north. Expect to
see a gradual decrease in intensity to the line as it moves into
more stable air, and unstable air from south decreases with loss
of daytime heating.
Potential for strong to severe thunderstorms will continue through
the day light hours along and just north of the warm frontal
boundary. A few afternoon tornadoes will be possible along this
boundary.
Low pressure will lift north out of the Gulf this evening, and
strengthen as it moves to the northwest of the area. This low will
then race to the northeast tonight. The cold front associated with
this low will move across the area Tonight into early Saturday.
A line of strong to severe storms is expected to develop on this
front, and move southeast across the region. A few tornadoes will
be possible along this cold front as well. While the flood watch
is in effect primarily for the precipitation that is ongoing on
already wet ground, it remains in effect through Saturday morning
to account for the additional potential for heavy rainfall with
the line associated with cold front.
High pressure will build from the west behind this front. The
gradient between the departing front and building high will result
in gusty winds behind the front as well. Have issued a wind
advisory to highlight the wind potential. This advisory may need
to be extended further to the east, but at this time the gradient
weakens somewhat further east, due to how fast the low moves
away.
Temperatures will be well above normal Tonight, with some locations
having readings near steady or slowly rising through the night. On
Saturday however, temperatures will fall through the day as cold
advection rushes in behind the front. So highs on Saturday will be
in the morning. For KJAX for example sunrise temperatures Saturday
will be in the upper 60s, while sunset readings will be around 50.
This 15 to 20 degree drop will be fairly consistent across the area.
.Short Term.../Saturday night through Tuesday/...
Strong high will settle just to the northwest Saturday night,
allowing cold advection to continue through the night. Under clear
skies, lows will fall into the mid to upper 20s inland, and lows in
the lower to mid 30s will be common all the way to the coast.
Therefore, a watch has been issued for a widespread freeze, for
all but the NE FL coast.
A wind chill advisory may be necessary for Saturday night as well,
but at this time expecting the winds to relax enough by the time the
coldest air settles in. Frost potential Saturday night, will be
minimal though due to expected winds.
Lows Saturday night will be 30 to 40 degrees cooler than Tonight.
For Sunday, the high will build more toward the northeast. Sunday
will be a dry day, but unseasonably cool with gusty winds along
the coast. Highs Sunday in the 50s will be common for most of
area. The exception will be south of KGNV where lower 60s are
forecast.
The high will move further to the northeast on Monday. Weak inverted
coastal troughing will provide for clouds, especially near the
coast, but still looks too dry to support showers. Although can
not completely rule out a few sprinkles at the coast. Lows Sunday
night will be milder than Saturday night, but still well below
normal. As the flow becomes more onshore along the coast, there
will be a wide range in lows. Lows across interior SE GA in the
lower 30s expected, while the NE FL coast will have lows in the
middle 40s. The chance for inland frost will be greater Sunday
night as lighter winds are expected, in addition to a more moist
airmass. Temperatures will get closer to normal Monday, but
onshore flow will cap readings closer to the coast.
Low pressure will move east into area on Tuesday, with chances for
showers and storms returning. Precipitation amounts will need to
be monitored, as it could enhance issues that may result from
current rainfall. Temperatures on Tuesday will be near seasonal
averages.
.Long Term.../Tuesday night through Friday/...
Low pressure will continue to move east across the area Tuesday
night through Wednesday night. High pressure will build over the
area on Thursday, as another low is poised to affect the area on
Friday.
Temperatures will trend above normal this period.
.Marine...
Warm front will lift north across the area this afternoon and
evening. Strong low pressure will develop to the northwest this
evening, then race toward the northeast as it strengthens Tonight.
The cold front associated with this low will quickly move southeast
across the area Tonight into Saturday morning, with a round of
strong to severe storms expected. Strong high pressure will build
from the northwest Saturday afternoon, then toward the north
Saturday night, and northeast on Sunday. The high will continue to
move away to the northeast Monday. An area of low pressure will move
east across region Tuesday into Wednesday. High pressure will build
for Thursday and Friday.
Rip Currents: SE GA: Moderate Today, Low Saturday
NE FL: Moderate through Saturday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 64 25 55 32 67 / 40 0 0 0 0
SSI 70 31 53 43 65 / 80 0 0 0 0
JAX 72 30 56 40 69 / 100 0 0 0 0
SGJ 74 35 59 47 69 / 100 0 0 10 0
GNV 72 29 59 41 71 / 100 0 0 0 0
OCF 75 29 62 42 73 / 100 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Sunday morning for Baker-
Bradford-Central Marion-Eastern Alachua-Eastern Clay-
Eastern Marion-Eastern Putnam-Gilchrist-Hamilton-Inland
Flagler-Inland Nassau-Inland St. Johns-Northern Columbia-
South Central Duval-Southern Columbia-Suwannee-Trout River-
Union-Western Alachua-Western Clay-Western Duval-Western
Marion-Western Putnam.
Wind Advisory from 7 AM this morning to 6 PM EST this evening
for Baker-Bradford-Central Marion-Coastal Duval-Coastal
Nassau-Coastal St. Johns-Eastern Alachua-Eastern Clay-
Eastern Marion-Eastern Putnam-Gilchrist-Hamilton-Inland
Flagler-Inland Nassau-Inland St. Johns-Northern Columbia-
South Central Duval-Southern Columbia-Suwannee-Trout River-
Union-Western Alachua-Western Clay-Western Duval-Western
Marion-Western Putnam.
Flood Watch until 10 AM EST this morning for Baker-Bradford-
Coastal Duval-Coastal Nassau-Eastern Alachua-Eastern Clay-
Gilchrist-Hamilton-Inland Nassau-Northern Columbia-South
Central Duval-Southern Columbia-Suwannee-Trout River-Union-
Western Alachua-Western Clay-Western Duval.
GA...Freeze Watch from late tonight through Sunday morning for
Appling-Atkinson-Bacon-Brantley-Clinch-Coastal Camden-
Coastal Glynn-Coffee-Echols-Inland Camden-Inland Glynn-Jeff
Davis-Northeastern Charlton-Northern Ware-Pierce-Southern
Ware-Wayne-Western Charlton.
Wind Advisory from 7 AM this morning to 6 PM EST this evening
for Appling-Atkinson-Bacon-Brantley-Clinch-Coastal Camden-
Coastal Glynn-Coffee-Echols-Inland Camden-Inland Glynn-Jeff
Davis-Northeastern Charlton-Northern Ware-Pierce-Southern
Ware-Wayne-Western Charlton.
Flood Watch until 10 AM EST this morning for Clinch-Echols-
Southern Ware-Western Charlton.
AM...Gale Warning until 5 AM EDT Sunday for Coastal waters from
Altamaha Sound to Fernandina Beach FL out 20 NM-Coastal
waters from Fernandina Beach to St. Augustine FL out 20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out
20 NM-Waters from Altamaha Sound GA to Fernandina Beach FL
from 20 to 60 NM-Waters from Fernandina Beach to St.
Augustine FL from 20 to 60 NM-Waters from St. Augustine to
Flagler Beach FL from 20 to 60 NM.
&&In the hours before
Special weather statement, Mar 11, 9:38 PM EST, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
938 PM EST Fri Mar 11 2022
FLZ136-236-120315-
Eastern Alachua FL-Western Alachua FL-
938 PM EST Fri Mar 11 2022
...Strong thunderstorms will impact portions of Alachua County
through 1015 PM EST...
At 938 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Alachua to near Archer. Movement was east
at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gainesville, Alachua, Hawthorne, Archer, University Of Florida,
Rochelle, Cross Creek, Orange Heights, Gainesville Airport and
Newnans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2945 8221 2946 8219 2948 8221 2948 8219
2951 8222 2950 8255 2956 8256 2956 8262
2976 8260 2988 8235 2984 8228 2985 8220
2984 8218 2983 8214 2980 8212 2978 8208
2976 8208 2974 8205 2946 8206 2944 8215
TIME...MOT...LOC 0238Z 252DEG 28KT 2974 8246 2949 8246
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SANDRIKSpecial weather statement, Mar 11, 10:23 PM EST, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1023 PM EST Fri Mar 11 2022
FLZ031-136-232-237-120345-
Eastern Alachua FL-Western Clay FL-Western Putnam FL-Bradford FL-
1023 PM EST Fri Mar 11 2022
...Strong thunderstorms will impact portions of eastern Bradford,
eastern Alachua, northwestern Putnam and western Clay Counties
through 1045 PM EST...
At 1023 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Starke to near Rochelle. Movement was
northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3002 8221 3019 8196 3019 8186 2961 8185
2951 8220
TIME...MOT...LOC 0323Z 239DEG 26KT 2997 8217 2960 8216
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SANDRIKSpecial weather statement, Mar 11, 10:44 PM EST, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1044 PM EST Fri Mar 11 2022
FLZ033-132-137-232-237-325-425-120400-
Eastern Clay FL-Western Clay FL-Western Duval FL-
South Central Duval FL-Eastern Putnam FL-Western Putnam FL-
Inland St. Johns FL-
1044 PM EST Fri Mar 11 2022
...Strong thunderstorms will impact portions of west central St.
Johns, northwestern Putnam, Clay and south central Duval Counties
through 1100 PM EST...
At 1043 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Middleburg to near Florahome. Movement was
northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2982 8163 2966 8198 3010 8197 3036 8167
3034 8167 3032 8168 3031 8165 3028 8162
TIME...MOT...LOC 0343Z 232DEG 33KT 3006 8193 2976 8194
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SANDRIKSpecial weather statement, Mar 11, 11:46 PM EST, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1146 PM EST Fri Mar 11 2022
FLZ021-122-222-120500-
Southern Columbia FL-Suwannee FL-Northern Columbia FL-
1146 PM EST Fri Mar 11 2022
...Strong thunderstorms will impact portions of west central Columbia
and southeastern Suwannee Counties through MIDNIGHT EST...
At 1146 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wellborn to near Obrien. Movement was
northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 AM EST for northern
Florida.
&&
LAT...LON 3021 8287 3037 8263 3001 8274 2993 8292
2996 8293 2996 8295 2997 8296
TIME...MOT...LOC 0446Z 236DEG 34KT 3018 8284 3002 8290
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SANDRIKSpecial weather statement, Mar 12, 1:59 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
159 AM EST Sat Mar 12 2022
FLZ021-120730-
Suwannee FL-
159 AM EST Sat Mar 12 2022
...A strong thunderstorm will impact portions of central Suwannee
County through 230 AM EST...
At 159 AM EST, Doppler radar was tracking a strong thunderstorm near
Mayo, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mcalpin, Obrien and Branford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3020 8309 3028 8300 2998 8284 2995 8293
2996 8293 2996 8295 2999 8296 3001 8298
3001 8300 3003 8301 3007 8307 3008 8307
3009 8311 3011 8312 3010 8313
TIME...MOT...LOC 0659Z 235DEG 37KT 2996 8323
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 9:38 PM EST | Special Weather Statement | JAX | Alachua | 37 min |
| Mar 11, 9:39 PM EST | River Flood Warning | JAX | Alachua, Columbia | 26 days |
| Mar 11, 10:23 PM EST | Special Weather Statement | JAX | Bradford, Clay | 22 min |
| Mar 11, 10:44 PM EST | Special Weather Statement | JAX | Clay | 16 min |
| Mar 11, 11:46 PM EST | Special Weather Statement | JAX | Columbia | 14 min |
| Mar 12, 1:59 AM EST | Special Weather Statement | JAX | Suwannee | 31 min |
| Mar 12, 2:31 AM EST | Freeze Warning | JAX | Alachua, Baker, Bradford, Clay, Duval, Flagler and 6 more | 30 hr |
| Mar 12, 2:45 AM EST | Special Weather Statement | JAX | Columbia | 45 min |
| Mar 12, 3:53 AM EST | Special Weather Statement | JAX | Suwannee | 52 min |
| Mar 12, 4:26 AM EST | Areal Flood Warning | JAX | Suwannee | 3 hr |
| Mar 12, 5:03 AM EST | Special Weather Statement | JAX | Columbia | 42 min |
| Mar 12, 5:13 AM EST | Areal Flood Warning | JAX | Columbia, Hamilton | 3 hr |
| Mar 12, 5:30 AM EST | Special Weather Statement | JAX | Columbia | 45 min |
| Mar 12, 6:00 AM EST | Special Weather Statement | JAX | Baker, Nassau, Union | 45 min |
| Mar 12, 6:49 AM EST | River Flood Warning | JAX | Clay | 31 hr |
| Mar 12, 6:52 AM EST | Special Weather Statement | JAX | Duval | 53 min |
| Mar 12, 7:38 AM EST | Special Weather Statement | JAX | Clay, Marion, Putnam | 52 min |
| Mar 12, 8:32 AM EST | Special Weather Statement | JAX | Putnam | 43 min |
| Mar 12, 8:37 AM EST | Severe Thunderstorm Warning | JAX | Marion, Putnam | 23 min |
| Mar 12, 8:46 AM EST | Special Weather Statement | JAX | Marion | 29 min |
| Mar 12, 8:52 AM EST | Severe Thunderstorm Warning | JAX | Flagler | 38 min |
| Mar 12, 8:53 AM EST | Special Weather Statement | JAX | Duval | 22 min |
| Mar 12, 8:56 AM EST | Special Marine Warning | JAX | 64 min | |
| Mar 12, 9:09 AM EST | River Flood Warning | JAX | Alachua, Columbia | 21 days |
| Mar 12, 9:10 AM EST | River Flood Warning | JAX | Columbia, Gilchrist, Suwannee | 60 hr |
| Mar 12, 9:10 AM EST | River Flood Warning | JAX | Columbia, Gilchrist | 28 days |
| Mar 12, 9:10 AM EST | River Flood Warning | JAX | Baker, Nassau | 17 days |
| Mar 12, 9:19 AM EST | Special Marine Warning | JAX | 32 min | |
| Mar 12, 1:20 PM EST | Small Craft Advisory | JAX | 25 hr |
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.